CR-submanifolds of a nearly hyperbolic Kenmotsu manifold with quarter symmetric non-metric connection

Mobin Ahmad, Kashif Ali

Abstract


We consider a nearly hyperbolic Kenmotsu manifold with a quarter symmetric non-metric connection and study CR- submanifolds of a nearly hyperbolic Kenmotsu  manifold with quarter symmetric non-metric connection. We also study parallel distributions  on nearly hyperbolic Kenmotsu manifold with quarter symmetric non-metric connection and find the integrability conditions of some distributions on nearly hyperbolic Kenmotsu  manifold with quarter symmetric non-metric connection.

Full Text: PDF

How to Cite this Article:

Mobin Ahmad, Kashif Ali, CR-submanifolds of a nearly hyperbolic Kenmotsu manifold with quarter symmetric non-metric connection, Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 905-917

Copyright © 2013 Mobin Ahmad, Kashif Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS